Skip to main content

Almost Everywhere Convergence of Cesàro-Marczinkiewicz Means of Two-Dimensional Fourier Series on the Group of \(2\)-Adic Integers


In this paper, we prove the almost everywhere convergence of the \((C,\alpha)\) Marczinkiewicz-means of integrable functions on the group of the two-dimensional \(2\)-adic integers.

This is a preview of subscription content, access via your institution.


  1. A. Zygmund, Trigonometric Series (University Press, Cambridge, 1959).

    MATH  Google Scholar 

  2. E. Hewitt and K. Ross, Abstract Harmonic Analysis, vol. I, II (Springer-Verlag Heidelberg, 1963).

    Book  Google Scholar 

  3. F. Schipp, W. R. Wade, P. Simon and J. Pál, Walsh Series: An Introduction to Dyadic Harmonic Analysis (Adam Hilger, Bristol and New York, 1990).

    MATH  Google Scholar 

  4. F. Schipp and W. R. Wade, Transforms on Normed Fields (Janus Pannonius Tudományegyetem, Pécs, 1995).

    MATH  Google Scholar 

  5. F. Schipp and W. R. Wade, “Norm convergence and summability of Fourier series with respect to certain product systems,” in: Pure and Appl. Math. Approx. Theory, 138 (Marcel Dekker, New York-Basel-Hong Kong).

    Google Scholar 

  6. G. Gát, “On the almost everywhere convergence of Fejér means of functions on the group of \(2\)-adic integers,” J. Appr. Theory 90, 88–96 (1997).

    Article  Google Scholar 

  7. G. Gát, “Almost everywhere convergence of Cesàro means of Fourier series on the group of \(2\)-adic integers,” Acta Math. Hungar. 116 (3), 209–221 (2007).

    MathSciNet  Article  Google Scholar 

  8. G. Gát, “On (C,1) summability for Vilenkin-like systems,” Stud. Math. 144, 101–120 (2001).

    MathSciNet  Article  Google Scholar 

  9. G. Gát and U. Goginava, “Almost everywhere convergence of \((C,\alpha)\)-means of quadratical partial sums of double Vilenkin-Fourier series,” Georg. Math. J. 13 (3), 447–462 (2006).

    MathSciNet  Article  Google Scholar 

  10. I. Blahota and G. Gát, “Almost everywhere convergence of Marcinkiewicz means of Fourier series on the group of \(2\)-adic integers,” Studia Math. 191, 215–222 (2009).

    MathSciNet  Article  Google Scholar 

  11. J. G. Herriot, “Norlund summability of double Fourier series,” Trans. Amer. Math. Soc. 52 (1), 72–94 (1942).

    MathSciNet  MATH  Google Scholar 

  12. M. H. Taibleson, Fourier Analysis on Local Fields (Princeton Univ. Press., Princeton, N.J., 1975).

    MATH  Google Scholar 

  13. N. J. Fine, “Cesàro summability of Walsh-Fourier series,” Proc. Natl. Acad. Sci. U.S.A. 41, 558–591 (1955).

    Article  Google Scholar 

  14. S. Zheng, “Cesàro summability of Hardy spaces on the ring of integers in a local filed,” J. Math. Anal. Appl. 249, 626–651 (2000).

    MathSciNet  Article  Google Scholar 

  15. G. Grünwald, “Zur Summabilitätstheorie der Fourierschen Doppelreihe,” Proc. Cambridge Phil. Soc. 35, 343–350 (1939).

    Article  Google Scholar 

  16. U. Goginava, “Marcinkiewicz-Fejer means of \(d\)-dimensional Walsh-Fourier series,” J. Math. Anal. Appl. 307, 206–218 (2005).

    MathSciNet  Article  Google Scholar 

  17. U. Goginava, “Weak type inequality for the maximal operator of the \((C, \alpha)\) means of two-dimensional Walsh-Fourier series,” Anal. Math. 36, 1–31 (2010).

    MathSciNet  Article  Google Scholar 

  18. U. Goginava, “The martingale Hardy type inequality for Marcinkiewicz-Fejér means of two-dimensional conjugate Walsh-Fourier series,” Acta Mach. Sinica, English Ser. 10, 1949–1958.

    MATH  Google Scholar 

  19. L. V. Zhizhiashvili, “Generalization of a theorem of Marcinkiewicz,” Izv. Akad. Nauk SSSR Ser. Mat. 32, 1112–1122 (1968), [Russian].

    MathSciNet  Google Scholar 

Download references


The first author is supported by the Hungarian National Foundation for Scientific Research (OTKA), grant no. K111651 and by project EFOP-3.6.2-16-2017-00015 supported by the Europea Union, cofinanced by the European Social Fund.

Author information

Authors and Affiliations


Corresponding authors

Correspondence to György Gát or Gábor Lucskai.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Gát, G., Lucskai, G. Almost Everywhere Convergence of Cesàro-Marczinkiewicz Means of Two-Dimensional Fourier Series on the Group of \(2\)-Adic Integers. P-Adic Num Ultrametr Anal Appl 14, 116–137 (2022).

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:


  • group of \(2\)-adic integers
  • character system
  • convergence of two-dimensional Cesàro-Marczinkiewicz means
  • maximal operators